American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28C10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Piotr Zakrzewski. On Borel sets belonging to every invariant ccc $\sigma$-ideal on $2^{\mathbb{N}}$. Proc. Amer. Math. Soc. 141 (2013) 1055-1065.
Abstract, references, and article information   
View Article: PDF

[2] Richard L. Baker. ``Lebesgue measure'' on $\mathbb{R}^{\infty }$, II. Proc. Amer. Math. Soc. 132 (2004) 2577-2591. MR 2054783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ottavio G. Rizzo. Average root numbers in families of elliptic curves. Proc. Amer. Math. Soc. 127 (1999) 1597-1603. MR 1641093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Marcin Penconek and Piotr Zakrzewski. The existence of nonmeasurable sets for invariant measures . Proc. Amer. Math. Soc. 121 (1994) 579-584. MR 1182704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Maxim R. Burke. Liftings and the property of Baire in locally compact groups . Proc. Amer. Math. Soc. 117 (1993) 1075-1082. MR 1128726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Stewart Baldwin. On the existence of invariant measures that behave like area . Proc. Amer. Math. Soc. 115 (1992) 89-96. MR 1112485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Juan Carlos Candeal-Haro and Esteban Induráin Eraso. Utility functions on partially ordered topological groups . Proc. Amer. Math. Soc. 115 (1992) 765-767. MR 1116255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Paul Milnes and John Pym. Haar measure for compact right topological groups . Proc. Amer. Math. Soc. 114 (1992) 387-393. MR 1065088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Piotr Zakrzewski. When do equidecomposable sets have equal measures? . Proc. Amer. Math. Soc. 113 (1991) 831-837. MR 1086587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Krzysztof Ciesielski. Isometrically invariant extensions of Lebesgue measure . Proc. Amer. Math. Soc. 110 (1990) 799-801. MR 1027089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Piotr Zakrzewski. Extensions of isometrically invariant measures on Euclidean spaces . Proc. Amer. Math. Soc. 110 (1990) 325-331. MR 1021216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. J. Gardner and M. Laczkovich. The Banach-Tarski theorem on polygons, and the cancellation law . Proc. Amer. Math. Soc. 109 (1990) 1097-1102. MR 1017001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Adam Kleppner. Measurable homomorphisms of locally compact groups . Proc. Amer. Math. Soc. 106 (1989) 391-395. MR 948154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. W. Hansell. Sums, products and continuity of Borel maps in nonseparable metric spaces . Proc. Amer. Math. Soc. 104 (1988) 465-471. MR 962814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jens Peter Reus Christensen and Pal Fischer. Joint continuity of measurable biadditive mappings . Proc. Amer. Math. Soc. 103 (1988) 1125-1128. MR 929436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Scot Adams. An equivalence relation that is not freely generated . Proc. Amer. Math. Soc. 102 (1988) 565-566. MR 928981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] David Ross. Measures invariant under local homeomorphisms . Proc. Amer. Math. Soc. 102 (1988) 901-905. MR 934864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Errol Caby. A note on the convolution of probability measures . Proc. Amer. Math. Soc. 99 (1987) 549-554. MR 875395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Piotr Zakrzewski. The existence of universal invariant semiregular measures on groups . Proc. Amer. Math. Soc. 99 (1987) 507-508. MR 875389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Anthony Karel Seda. On the continuity of Haar measure on topological groupoids . Proc. Amer. Math. Soc. 96 (1986) 115-120. MR 813822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] S. G. Dani. A note on invariant finitely additive measures . Proc. Amer. Math. Soc. 93 (1985) 67-72. MR 766529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Andrzej Pelc. The nonexistence of maximal invariant measures on abelian groups . Proc. Amer. Math. Soc. 92 (1984) 55-57. MR 749889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Russell Lyons. Erratum: ``Measure-theoretic quantifiers and Haar measure'' [Proc. Amer. Math. Soc. {\bf 86}\ (1982) no. 1, 67--70; MR0663868 (83i:43001)] . Proc. Amer. Math. Soc. 91 (1984) 329-330. MR 740197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Andrzej Pelc and Karel Prikry. On a problem of Banach . Proc. Amer. Math. Soc. 89 (1983) 608-610. MR 718982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] David Promislow. Nonexistence of invariant measures . Proc. Amer. Math. Soc. 88 (1983) 89-92. MR 691283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Christoph Bandt. Metric invariance of Haar measure . Proc. Amer. Math. Soc. 87 (1983) 65-69. MR 677233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Barthélemy Le Gac. Some properties of Borel subgroups of real numbers . Proc. Amer. Math. Soc. 87 (1983) 677-680. MR 687640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Andrzej Pelc. Semiregular invariant measures on abelian groups . Proc. Amer. Math. Soc. 86 (1982) 423-426. MR 671208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Russell Lyons. Measure-theoretic quantifiers and Haar measure . Proc. Amer. Math. Soc. 86 (1982) 67-70. MR 663868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Stanley Wagon. The use of shears to construct paradoxes in ${\bf R}\sp{2}$ . Proc. Amer. Math. Soc. 85 (1982) 353-359. MR 656101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2